# SDR 96ZZZX3377

- Difficulty date: April 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17FA
- Make and model: Cessna 310R
- Aircraft serial: 310R0011
- Engine: Cont IO520M
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Rod Bolt
- Part number: 629340
- Condition: Failed
- Location: Nr 3
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

TAKEOFF FROM BUF TO UTICA, NY, PILOT REPORTED FLUX IN OIL PRESSURE LT ENGINE, FOLLOWED BY ZERO OIL PRESSURE.  UNEVENTFUL DIVERT TO ROC.  INVESTIGATION FOUND .75 INCH HOLE IN CRANKCASE JUST UNDER THE DATA PLATE.  CYLINDER REMOVAL FOUND THE NR 3 ROD AND CAP SEPARATED FROM THE CRANK THROW.  FOUND ONE BOLT SHEARED AND OTHER BOLT SHOWED SECONDARY DAMAGE.  NO SIGNS OF OVERHEATING, OVERSTRESS, OVERBOOST, OR OVERSPEED, OR MISASSEMBLY TECHNIQUE.  CRANK AND CASES DAMAGED BEYOND REPAIR.
